# SDR SWIA200412897

- Difficulty date: February 12, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 10,325 hours, 8,376 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT STICK SHAKER INOP.  REPAIRED BROKEN WIRE AT CANNON PLUG ON LEFT SHAKER.  OPS TESTED GOOD.
